# SDR CALA2013050800283

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 49,050 hours, 16,586 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W1008026022
- Condition: Cut
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE DETECTOR REPORTED INOP BY F/A FOUND WIRE W1008-0260-22 CUT 2" FROM CB C1125 BEHIND THE P18-3 CB PANEL REF WDM 26-14-11 P.6.  SPLICED WIRE USING RACHEM IAW SWP 20-10-13.  FWD LAV SMOKE DETECTOR, OPS GOOD.
